# SDR 06FDEA03222

- Difficulty date: September 7, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CENTER CARGO DOOR EXTERNAL SKIN LWR AFT CORNER EXISTING REPAIR REPAIRED IAW SRM 52-10-00 FIG 17 VOL 1.
